Title

Holder regularity of optimal mappings in optimal transportation

RIS ID

77254

Publication Details

Liu, J. (2009). Holder regularity of optimal mappings in optimal transportation. Calculus of Variations and Partial Differential Equations, 34 (4), 435-451.

Abstract

It is known that optimal mappings in optimal transportation problems are uniquely determined by corresponding potential functions. In this paper we prove various local properties of potential functions. In particular we obtain the C1,α regularity of potential functions with optimal exponent α, which improves previous regularity results of Loeper.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1007/s00526-008-0190-5